On the isolated spectrum of the Perron-Frobenius operator

M. Dellnitz, G. Froyland, S. Sertl, Nonlinearity (2000) 1171–1188.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
; ;
Publishing Year
Journal Title
Nonlinearity
Page
1171-1188
LibreCat-ID

Cite this

Dellnitz M, Froyland G, Sertl S. On the isolated spectrum of the Perron-Frobenius operator. Nonlinearity. 2000:1171-1188. doi:10.1088/0951-7715/13/4/310
Dellnitz, M., Froyland, G., & Sertl, S. (2000). On the isolated spectrum of the Perron-Frobenius operator. Nonlinearity, 1171–1188. https://doi.org/10.1088/0951-7715/13/4/310
@article{Dellnitz_Froyland_Sertl_2000, title={On the isolated spectrum of the Perron-Frobenius operator}, DOI={10.1088/0951-7715/13/4/310}, journal={Nonlinearity}, author={Dellnitz, Michael and Froyland, Gary and Sertl, Stefan}, year={2000}, pages={1171–1188} }
Dellnitz, Michael, Gary Froyland, and Stefan Sertl. “On the Isolated Spectrum of the Perron-Frobenius Operator.” Nonlinearity, 2000, 1171–88. https://doi.org/10.1088/0951-7715/13/4/310.
M. Dellnitz, G. Froyland, and S. Sertl, “On the isolated spectrum of the Perron-Frobenius operator,” Nonlinearity, pp. 1171–1188, 2000.
Dellnitz, Michael, et al. “On the Isolated Spectrum of the Perron-Frobenius Operator.” Nonlinearity, 2000, pp. 1171–88, doi:10.1088/0951-7715/13/4/310.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar